# SDR 2HGR2021061201

- Difficulty date: June 10, 2021
- Submitted: June 12, 2021
- Operation: General aviation
- Aircraft: N825SG
- Make and model: Cndair CL6002B16
- Aircraft serial: 5146
- Aircraft time: 7,323 hours, 4,120 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Warning Message
- Condition: False Indication
- Location: Dadc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON POST TAXI AT KLAX, CREW NOTICED DADC DATA INVALID FAULT MESSAGE, CREW NOTICED THE SAT & TAT WERE 98 DEGREES CELSIUS. AFTER 30 MIN SAT & TAT TEMPERATURES CAME BACK TO NORMAL. CREW INADVERTENTLY LEFT ADS HEATER PANEL SWITCH ARMED AFTER LANDING FOR AN EXTENDED PERIOD INDUCING THE SAT & TAT TEMPERATURE INVALID DATA.
